MathSciNet Relay Station
MathSciNet bibliographic data
MR1451609 04A15 (28D99 54E70 60B05)
Louveau, Alain; Mokobodzki, Gabriel On measures ergodic with respect to an analytic equivalence relation. Trans. Amer. Math. Soc. 349 (1997), no. 12, 4815–4823.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement